The colored Jones polynomials of the figure-eight knot and its Dehn surgery spaces

Hitoshi Murakami, Yoshiyuki Yokota

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

We calculate limits of the colored Jones polynomials of the figure-eight knot and conclude that in most cases they determine the volumes and the Chern-Simons invariants of the three-manifolds obtained by Dehn surgeries along it.

Original languageEnglish
Pages (from-to)47-68
Number of pages22
JournalJournal fur die Reine und Angewandte Mathematik
Issue number607
DOIs
Publication statusPublished - 2007 Jul 27
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The colored Jones polynomials of the figure-eight knot and its Dehn surgery spaces'. Together they form a unique fingerprint.

Cite this